Connecting direct limit topologies with metrics on infinite-dimensional manifolds
Compositio Mathematica, Volume 81 (1992) no. 2, p. 237-245
@article{CM_1992__81_2_237_0,
     author = {Sakai, Katsuro},
     title = {Connecting direct limit topologies with metrics on infinite-dimensional manifolds},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {81},
     number = {2},
     year = {1992},
     pages = {237-245},
     zbl = {0754.57016},
     mrnumber = {1145808},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__81_2_237_0}
}
Sakai, Katsuro. Connecting direct limit topologies with metrics on infinite-dimensional manifolds. Compositio Mathematica, Volume 81 (1992) no. 2, pp. 237-245. http://www.numdam.org/item/CM_1992__81_2_237_0/

[Du] Dugundji, J.: Locally equiconnected spaces and absolute neighborhood retracts, Fund. Math 57 (1965), 187-193. | MR 184202 | Zbl 0151.30301

[Ch] Chapman, T.A.: Dense sigma-compact subsets of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 154 (1971), 399-426. | MR 283828 | Zbl 0208.51903

[Ge] Geoghegan, R. (ed.): Open problems in infinite-dimensional topology, Topology Proc. 4 (1979), 287-330. | MR 583711 | Zbl 0448.57001

[He1] Heisey, R.E.: Partitions of unity and a closed embedding theorem for (Cb, b*)-manifolds, Trans. Amer. Math. Soc. 206 (1975), 281-294. | MR 397767 | Zbl 0301.58009

[He2] Heisey, R.E.: Manifolds modelled on the direct limit of Hilbert cubes, in J.C. Cantrell (ed.), Geometric Topology, Academic Press, New York (1979), 609-619. | MR 537754 | Zbl 0477.57009

[Ke] Kelly, J.C.: Bitopological spaces, Proc. London Math. Soc. (3) 13 (1963), 71-89. | MR 143169 | Zbl 0107.16401

[Pa] Palais, R.S.: Banach manifolds of fiber bundle sections, Actes Congrès Intern. Math., Nice, 1970, vol. 2, Gauthier-Villars, Paris (1971), 243-249. | MR 448405 | Zbl 0326.58008

[vM] Van Mill, J.: Infinite-Dimensional Topology, Prerequisites and Introduction, North-Holland Math. Library 43, Elsevier Sci. Publ., Amsterdam (1989). | MR 977744 | Zbl 0663.57001

[Sa1] Sakai, K.: Embeddings of infinite-dimensional manifold pairs and remarks stability and deficiency, J. Math. Soc. Japan 29 (1977), 262-280. | MR 458433 | Zbl 0365.57003

[Sa2] Sakai, K.: On R∞-manifolds and Q∞-manifolds, Topology Appl. 18 (1984), 69-79. | Zbl 0568.57014

[Sa3] Sakai, K.: Fine homotopy equivalences of metric simplicial complexes, Bull. Polish Acad. Sci. Math. 34 (1986), 89-97. | MR 850319 | Zbl 0609.55005

[Sa4] Sakai, K.: Combinatorial infinite-dimensional manifolds and R∞-manifolds, Topology Appl. 26 (1987), 287-300. | Zbl 0652.58007

[Sa5] Sakai, K.: On topologies of triangulated infinite-dimensional manifolds, J. Math. Soc. Japan 39 (1987), 287-300. | MR 879930 | Zbl 0652.58007

[Sa6] Sakai, K.: Simplicial complexes triangulating infinite-dimensional manifolds, Topology Appl. 29 (1988), 167-183. | MR 949367 | Zbl 0651.57013

[Sa7] Sakai, K.: The space of Lipschitz maps from a compactum to an absolute neighborhood LIP extensor, Fund. Math., in press. | MR 1122276 | Zbl 0749.58013

[Sa8] Sakai, K.: A Q∞-manifold topology of the space of Lipschitz maps, preprint. | Zbl 0789.58018

[We] West, J.E. (ed.): Open problems in infinite-dimensional topology, in J. van Mill and G.M. Reed (eds), Open Problems in Topology, Elsevier Sci. Publ., Amsterdam (1990), 523-597. | MR 1078666